Oscillatory response of the 3D solar atmosphere to the leakage of photospheric motion

Fedun, V., Erdelyi, R. and Shelyag, S. (2009) Oscillatory response of the 3D solar atmosphere to the leakage of photospheric motion. Solar Physics, 258 (2). pp. 219-241. ISSN 0038-0938

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Fedun, V.
  • Erdelyi, R.
  • Shelyag, S.
Copyright, Publisher and Additional Information:

© 2009 Springer. This is an author produced version of a paper subsequently published in Solar Physics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Magnetic flux tube; MHD waves; Solar atmosphere
Dates:
  • Published: September 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 07 Sep 2009 09:17
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1007/s11207-009-9407-9
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: 10.1007/s11207-009-9407-9
Open Archives Initiative ID (OAI ID):

Export

Statistics